×

Found 2 Documents (Results 1–2)

100
MathJax

Semiclassical pseudodifferential operators with discontinuous symbols and their applications to the problems of statistical physics. (English) Zbl 1142.35109

Birman, M. S. (ed.) et al., Nonlinear equations and spectral theory. Dedicated to the memory of Olga Aleksandrovna Ladyzhenskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4209-6/hbk). Translations. Series 2. American Mathematical Society 220. Advances in the Mathematical Sciences 59, 45-81 (2007).
MSC:  35S05 82B10 35B40
PDF BibTeX XML Cite

Semiclassical pseudodifferential operators with double discontinuous symbols and their application to problems of quantum statistical physics. (English) Zbl 1136.35466

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Proceedings of the PDE 2000 conference, Clausthal, Germany, July 24–28, 2000. Basel: Birkhäuser (ISBN 3-7643-6219-7/hbk). Oper. Theory, Adv. Appl. 126, 41-51 (2001).
MSC:  35S05 45P05 82B10
PDF BibTeX XML Cite

Filter Results by …

Year of Publication

Classification